MAUDE Adverse Event Report: MEDIVATORS RAPICIDE PA HIGH-LEVEL DISINFECTANT TEST STRIPS; CHEMICAL INDICATOR

MEDIVATORS RAPICIDE PA HIGH-LEVEL DISINFECTANT TEST STRIPS; CHEMICAL INDICATOR
Model Number ML02-0118
Medical Device Problem Codes Shelf Life Exceeded (1567); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medivators field service engineer reported, while on site servicing the facility's advantage plus automated endoscope reprocessor, the facility had been using expired test strips to check the minimum required concentration (mrc) of rapicide pa high level disinfectant used in the aer.There is potential that hld used with their aer was not properly verified for mrc, thus there is potential that endoscopes were not adequately high-level disinfected.Medivators fse informed the operators and team leader that the test strips were expired and the facility were going to order new test strips immediately.Rapicide pa test strips instructions for use warns users to not use the strips after the expiration date.There have been no reports of patient harm.This complaint will continue being monitored in medivators complaint handling system.(b)(4).
 
Event or Problem Description
Medivators field service engineer reported, while on site servicing the facility's advantage plus automated endoscope reprocessor, the facility had been using expired test strips to check the minimum required concentration (mrc) of rapicide pa high level disinfectant used in the aer.There is potential that hld used with their aer was not properly verified for mrc, thus there is potential that endoscopes were not adequately high-level disinfected.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT TEST STRIPS
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key7498577
Report Number2150060-2018-00037
Device Sequence Number2222521
Product Code JOJ
UDI-Device Identifier00677964064074
UDI-Public00677964064074
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K152394
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberML02-0118
Device Lot NumberOK157067
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2018
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;